# SDR USAA2011062200005

- Difficulty date: June 8, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 29,794 hours, 19,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53111414202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C11 - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR20 TO FR24, -Y189.  REPLACED SEAT TRACK BETWEEN FR20 TO FR24, -Y189 IAW EA 133608, A319 SRM 51-72-11 & AIRBUS DRAWING D53111406.
